Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A criterion for disfocality


Author: Pui-kei Wong
Journal: Proc. Amer. Math. Soc. 30 (1971), 112-114
MSC: Primary 34.06
DOI: https://doi.org/10.1090/S0002-9939-1971-0279365-1
MathSciNet review: 0279365
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A linear differential equation of the second order with coefficients holomorphic in the unit disk is considered. It is shown that if the coefficients are $ {H^p}$ functions such that their norms satisfy a certain inequality, then all nontrivial solutions of the equation will be disfocal in the disk.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.06

Retrieve articles in all journals with MSC: 34.06


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0279365-1
Keywords: Complex differential equations, disfocal solutions, $ {H^p}$ functions
Article copyright: © Copyright 1971 American Mathematical Society